# SDR P2EA00276

- Difficulty date: September 28, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550819505
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND DURING C-CHECK, LEFT WING SPAR LOWER ACCESS PANEL INNER SKIN DELAMINTATED FROM RSS 339 TO 380.  REPAIRED PANEL IAW COOPESA EO COO-CMP-3-57-608-00, DATED 9/29/2000.  (M)
